Cart (Loading....) | Create Account
Close category search window

Adaptive control of a class of multivariable nonlinear systems and convergence analysis

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jingxin Zhang ; Dept. of Autom. Control, Northeast Univ. of Technol., Shenyang, China ; Shijun Lang

Adaptive control is discussed of a class of multivariable nonlinear systems which can be characterized by a stochastic multivariable Hammerstein model whose linear part possesses an arbitrary interactor matrix. A simple suboptimal control law is derived which provides an efficient way to control a multivariable Hammerstein model whose linear part is not necessarily minimum phase. A direct adaption scheme is presented to implement the control law, and the global convergence of the algorithm is established

Published in:

Automatic Control, IEEE Transactions on  (Volume:34 ,  Issue: 7 )

Date of Publication:

Jul 1989

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.